# SDR AALA990453

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS WERE INOPERATIVE.  REPAIRED EMERGENCY FLOOR LIGHTING WIRE IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
